# SDR UPS04841718

- Difficulty date: December 31, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558452N
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STA 1228 LONG 34L - 35L BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755845 AND SRM 53-2-0 FIG 2D.
